Medical Questions > Womens Health > Birth Control Forum

The depot shot and a decrease in sex drive

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
does the depo shot decrease your sex drive


Did you find this post helpful?
|

User Profile
replied December 24th, 2009
Birth Control Answer A8683
Hi, and thanks for your medical question on eHealth forum!

Yes, a decrease in the sex drive is one of the side effects of depot shots. If it is hampering your sex life, then do not take the next shot. But before going off the next shot adapt another method of contraception. Hope this helps. Take care!




|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.